# SDR AWXA9700646

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1000-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON I/B FLANGE, WL 208, O/B GALLEY TRACK STA 1000 TO 1006.  REPLACED GALLEY TRACK IAW SRM 51-30-08, SRM 51-30-02.
